Viagra and nasal congestion

Common Questions and Answers about Viagra and nasal congestion

viagra

Hi, I am 30 year old male and had flu last week yesterday i took Viagra 100mg and then i got little headache, hot face feeling and to most scary thing is tinnitus (some sound) in my both of ears. Headache and hot face feeling fixed after 10 hours of talking Viagra but still having ear problem.
Now the problem, I took a 50 mg dose and beside nasal congestion I didn't feel well for a day. I was able to have a good, hard erection. However, instead of the usual dull pain, I now have a milder dull pain but a new tingling in my scrotum which has now lasted for 72 hours. I have used Tylenol, but it doesn't seem to make much difference with the tingling. My questions; is the Viagra likely to have exacerbated my chronic pain to a new level?
Hi, How is your friend? Sildenafil or viagra may cause headache, flushing, dyspepsia, nasal congestion and impaired vision. Rare but serious adverse effects, however, like priapism in which the erect penis does not return to its flaccid state is a medical emergency and warrants immediate attention. He may benefit from getting another doctor's opinion for proper management. Direct clinical evaluation is highly recommended. Take care and regards.
Side effects predominantly include dizziness, visual disturbances, nasal congestion, heart-burn, flushing headaches, priapism etc. See what the swab culture tests say, and treatment accordingly. Take care.
These are found to be most effective against the erectile dysfunction. Side-effects of these drugs are headache, temporary changes in the vision, and nasal congestion. Heart attacks were also found in 1% of the users. 5. Penile Injection Therapy This therapy includes the injecting the drugs in liquid form directly into the penis. TriMix, Alprostadil, papaverine are the most common drugs injected in the penis to treat erectile dysfunction. Success rate observed is 90%. 6.
No matter how aroused or turned on I am by my partner, I still have trouble getting any erection at all. I've tried Viagra and Cialis which both initially worked, and Levitra which did nothing. I also used medicinal marijuana, which seemed to quell my anxieties and help me achieve a firmer erection, but even then I would have problems maintaining. I've yet to find a medical or psychological cause for my condition, which seems to be getting worse.
Side effects of ED treatments (for me) seem to include lots of facial flushing, nasal congestion, eye sensitivity, and for about 24 hours after using, a 'heaviness' or fatigue, along with dull headache. It's all generally worth the sides, though! But, I would love to not have to put up with them, ideally. Now, today, I had no need for the ED drugs at all, and could tell from the time that I woke up. Each day is different, physiologically, and on some days, it just seems almost 'dead'.
You may also experience some minor sides from it (warmth, nasal congestion etc) for the first 3 or 4 days and then it goes away. The aforementioned is my own little concoction -- a little here and a little from there -- that's how I got results -- sort of intuitive experimentation. -- do I have to state I'm not a dermatologist, I just play one since I've treated for Hep C. LOL. Oh, yeah, use Cetaphil cleanser. I'll address the rest of the stuff another time. Be well.
Hi everyone - I have just come across this forum - and would like to ask help and advice. I have been taking nurofen plus (ibuprofen + codeine sulphate 12.8 mg per tablet) for 5 years - I take about 24 tablets per day (all at once - like the feeling along with the pain killing effects) I must give these up - for I understand this is addiction - and must find another way to deal with pain. I guess nurofen is much like tylenol (2? 3? 4?) - dont know which one.
MedHelp Health Answers